MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PACEMAKER
Model Number K173
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker and the right ventricular (rv) lead triggered a lead safety switch (lss) due to high out of range pacing impedance measurements.After the lss, there was oversensing of noisy signals in the rv channel.The device was reprogrammed to unipolar pacing and bipolar sensing.It was noted there was a high capture threshold.Also, the device declared explant.The device has been implanted for 11 years and expectations for longevity have been met.Technical services (ts) discussed replacing the rv lead and this pacemaker.This pacemaker remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker and the right ventricular (rv) lead triggered a lead safety switch (lss) due to high out of range pacing impedance measurements.After the lss, there was oversensing of noisy signals in the rv channel.The device was reprogrammed to unipolar pacing and bipolar sensing.It was noted there was a high capture threshold.Also, the device declared explant.The device has been implanted for 11 years and expectations for longevity have been met.Technical services (ts) discussed replacing the rv lead and this pacemaker.This pacemaker remains in service.No adverse patient effects were reported.Additional information was received.This pacemaker was explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information added to b5.
 
Event or Problem Description
 
Additional Manufacturer Narrative
New information updated for section e.

Brand Name
INGENIO?
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23200310
Report Number2124215-2025-69714
Device Sequence Number9139204
Product Code LWP
UDI-Device Identifier00802526516825
UDI-Public(01)00802526516825(17)161127
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/27/2016
Device Model NumberK173
Device Catalogue NumberK173
Device Lot Number392931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/14/2025
03/19/2026
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date10/23/2025
03/20/2026
Date Device Manufactured11/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale